Splitting off rational parts in homotopy types

Norio Iwase, Nobuyuki Oda

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)


    It is known algebraically that any abelian group is a direct sum of a divisible group and a reduced group (see Theorem 21.3 of [L. Fuchs, Infinite Abelian Groups, vol. I, Academic Press, New York-London, 1970]). In this paper, conditions to split off rational parts in homotopy types from a given space are studied in terms of a variant of Hurewicz map, say ρ̄ : [Sn, X] → Hn ℤ) and generalised Gottlieb groups. This yields decomposition theorems on rational homotopy types of Hopf spaces, T-spaces and Gottlieb spaces, which has been known in various situations, especially for spaces with finiteness conditions.

    Original languageEnglish
    Pages (from-to)133-140
    Number of pages8
    JournalTopology and its Applications
    Issue number1
    Publication statusPublished - Aug 1 2005

    All Science Journal Classification (ASJC) codes

    • Geometry and Topology


    Dive into the research topics of 'Splitting off rational parts in homotopy types'. Together they form a unique fingerprint.

    Cite this